Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What should i do for heavy stomach pain after abortion ?

i am 22 year old, i was pregnent unfortunatly... as i was scared to tell my parents, i used misoprostol and did abortion before 20 days.... still i have heavy stomach and pain... can u help me what should i do now... i am scared to tell my parents please help me..
Asked On : Sat, 2 Jul 2011
Answers:  3 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Hi dear
Welcome to HealthcareMagic.
It is not at all advisable to do this at home.It needs medical supervision.
Now , you may be having a part of tissue still left inside your uterus .This can cause abdominal cramps and bleeding.I advise you to visit your Gynecologist and get evaluated.If there is tissue left , that can be be removed by a simple procedure which does not need any admission.
Please keep in mind that it is very important for you to see Doctor now barring all social factors.The tissue inside can get infected and can be life threatening too.
If you need more information feel free to mail me.
Take care
Answered: Sun, 3 Jul 2011
I find this answer helpful
  User's Response
Thank you sir... i can visit only after july 24th... as i am at home with my parents... i ill be moving to my hostel only by then... will it be a problem if i delay till that... is there any medicine to take for this severe headache and bulgging stomach.... please adivise me sir.... i m in such a situation...
Answered: Sun, 3 Jul 2011
  User's Response
as i m presently stayin in kuwait... i cannot visit the doctor without their civil identity card.... which is under my dad's name.... sir is it possible to get some medicine or somethin to clean my stomach... my tickets are booked on 21st f tis month... i m not delayin it sir... my situation is lik that.... plz help me in the above case....
Answered: Mon, 4 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor